Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. TRUGUIDE; BIOPSY NEEDLE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
BARD PERIPHERAL VASCULAR, INC. TRUGUIDE; BIOPSY NEEDLE
Model Number
C1820B
Health Effect - Clinical Code
Foreign Body In Patient (2687)
Date of Event
05/04/2018
Type of Reportable Event
Malfunction
Event or Problem Description
At termination of an ultrasound guided liver biopsy procedure and removal of coaxial needle, the distal tip of the outer coaxial cannula appeared to be truncated.Therefore there was concern for a retained fragment.
New Search
Submit an Adverse Event Report
Brand Name
TRUGUIDE
Common Device Name
BIOPSY NEEDLE
Manufacturer
(Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 west 3rd street
tempe AZ 85281
MDR Report Key
7552842
Report Number
7552842
Device Sequence Number
11062988
Product Code
FCG
UDI-Device Identifier
00801741085062
UDI-Public
(01)00801741085062
Combination Product (Y/N)
N
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
05/16/2018
Report Date
(Section F)
05/16/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Physician
Device Model Number
C1820B
Device Catalogue Number
C1820B
Device Lot Number
RECQ0336
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
Yes
Device Age
2 YR
Event Location
Hospital
Date Report to Manufacturer
05/16/2018
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
05/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Age
56 YR
Patient Weight
106
Date Report Sent to FDA
05/16/2018